Ask Your Health Question and Get an Answer ASAP
Hello and thank you for the question Caitlyn.Answers given are for informational purposes only and are not meant to replace an exam by an in-person.I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.This is certainly not normal; such degree of continued blood loss should direct any one to go to ER for urgent assessment.
This can be due to hormonal problems, but at the same time we can not rule out an infectious etiology (like pelvic inflammatory disease), cancer, or a systemic cause for such bleeds (like hypothyroidism).
Therefore, i will suggest you to have this examined ASAP by your Obs/gynae doctor, and if the appointment can not be fixed early, go to ER for urgent evaluation discussing all the possibilities i have mentioned; and must explain the severity of blood loss you had.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service as this is the only way i get credit for my time and expertise on your question.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you for the follow up question.
Any bleeding from the body that occurs abnormally (not due to physiological causes) is called haemorrhage---so dont worry about the term 'hemorrhage".
Yes, because the severity of bleeding you have mentioned is HIGH.
Plus when coupled with Aspirin's effect, this may get worse any time.
Better have this evaluated ASAP.